This article is cited in 2 scientific papers (total in 2 papers)
On convergence and optimization of functional Monte Carlo estimators in Sobolev spaces
S. M. Prigarin
Institute of Computational Mathematics and Mathematical Geophysics (Computing Center), Siberian Branch of the Russian Academy of Sciences, Novosibirsk
The paper deals with the study of convergence and optimization of unbiased functional Monte Carlo estimators. We have obtained the estimators, that are optimal in Sobolev's Hilbert spaces, for calculating the integrals dependent on a parameter and for calculating the families of functionals of the solution to the integral equation of the second kind. The results have been obtained in the context of the new concept proposed by the author in order to compare the efficiency of functional estimators in Monte Carlo methods. New conditions of estimators convergence in the space of continuous functions have been proved.
PDF file (582 kB)
S. M. Prigarin, “On convergence and optimization of functional Monte Carlo estimators in Sobolev spaces”, Sib. Zh. Vychisl. Mat., 2:1 (1999), 57–67
Citation in format AMSBIB
\paper On convergence and optimization of functional Monte Carlo estimators in Sobolev spaces
\jour Sib. Zh. Vychisl. Mat.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
G. A. Mikhailov, I. N. Medvedev, “Vector estimators of the Monte Carlo method: dual representation and optimization”, Num. Anal. Appl., 3:4 (2010), 344–356
E. V. Shkarupa, “Comparison of approaches to optimization of functional statistical modeling algorithms in the metric of the space $\mathbf C$”, Num. Anal. Appl., 8:2 (2015), 182–194
|Number of views:|